Publications of Peter Benner

Journal Article (121)

2022
Journal Article
Benner, P.; Penke, C.: Efficient and Accurate Algorithms for Solving the Bethe-Salpeter Eigenvalue Problem for Crystalline Systems. Journal of Computational and Applied Mathematics 400, 113650 (2022)
2021
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering 122 (3), pp. 684 - 706 (2021)
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute 358 (3), pp. 2015 - 2038 (2021)
Journal Article
Banagaaya, N.; Ali, G.; Grundel, S.; Benner, P.: Index-Aware Model-Order Reduction for a Special Class of Nonlinear Differential-Algebraic Equations. Journal of Dynamics and Differential Equations (2021)
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Invariant Galerkin Trial Spaces and Davison-Maki Methods for the Numerical Solution of Differential Riccati Equations. Applied Mathematics and Computation 410, 126401, 28 pages (2021)
Journal Article
Benner, P.; Fassbender, H.; Saltenberger, P.: A Rational Even-IRA Algorithm for the Solution of T-even Polynomial Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications 42 (3), pp. 1172 - 1198 (2021)
Journal Article
Benner, P.; Goyal, P. K.: Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing 43 (1), pp. A84 - A108 (2021)
Journal Article
Benner, P.; Goyal, P. K.; Heiland, J.; Pontes Duff, I.: Operator Inference and Physics-Informed Learning of Low-Dimensional Models for Incompressible Flows. Electronic Transactions on Numerical Analysis: Special Issue SciML (accepted)
Journal Article
Benner, P.; Goyal, P. K.; Pontes Duff, I.: Gramians, Energy Functionals and Balanced Truncation for Linear Dynamical Systems with Quadratic Outputs. IEEE Transactions on Automatic Control (2021)
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation of Bilinear Control Systems. Advances in Computational Mathematics 47 (3), 43, 38 pages (2021)
Journal Article
Benner, P.; Gugercin, S.; Werner, S. W. R.: Structure-Preserving Interpolation for Model Reduction of Parametric Bilinear Systems. Automatica 132, 109799, 9 pages (2021)
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B.; Kweyu, C. M.; Stein, M.: Regularization of Poisson-Boltzmann Type Equations with Singular Source Terms Using the Range-Separated Tensor Format. SIAM Journal on Scientific Computing 43 (1), pp. A415 - A445 (2021)
Journal Article
Benner, P.; Liang, X.; Miodragović, S.; Truhar, N.: Relative Perturbation Theory for Quadratic Hermitian Eigenvalue Problems. Linear Algebra and its Applications 618, pp. 97 - 128 (2021)
Journal Article
Benner, P.; Palitta, D.: On the Solution of the Nonsymmetric T-Riccati Equation. Electronic Transactions on Numerical Analysis 54, pp. 68 - 88 (2021)
Journal Article
Benner, P.; Stillfjord, T.; Trautwein, C.: A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation. IMA Journal of Numerical Analysis (2021)
Journal Article
Benner, P.; Trautwein, C.: A Stochastic Maximum Principle for Control Problems Constrained by the Stochastic Navier-Stokes Equations. Applied Mathematics and Optimization 84, pp. 1001 - 1054 (2021)
Journal Article
Benner, P.; Werner, S. W. R.: Frequency- and Time-Limited Balanced Truncation for Large-Scale Second-Order Systems. Linear Algebra and its Applications 623, pp. 68 - 103 (2021)
Journal Article
Cao, X.; Benner, P.; Pontes Duff, I.; Schilders, W.: Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions. International Journal of Control 94 (10), pp. 2886 - 2895 (2021)
Journal Article
Chellappa, S.; Feng, L.; Benner, P.: A Training Set Subsampling Strategy for the Reduced Basis Method. Journal of Scientific Computing 89, 63, 34 pages (2021)
Journal Article
Cherifi, K.; Goyal, P. K.; Benner, P.: A Non-Intrusive Method to Inferring Linear Port-Hamiltonian Realizations using Time-Domain Data. Electronic Transactions on Numerical Analysis: Special Issue SciML (accepted)
Go to Editor View